# SDR CALA2023051501489

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 124,107 hours, 19,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 28864
- Condition: Out Of Limits
- Location: M737
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AISLE L323 AND L1049 EXIT SIGN LIGNT DIM REF HAECO NON-ROUTI NE NO.9454390,ORIGINATED BY EMP V905488, SPEC NO.B767-33-3-7004 PERFORMED BY EMP V905488,IDT BY EMP V905449, PERFORMED T/S AND AMM 33-51-07-402-010 REV.138 WIRING CHECK FOUND M737 POWER SUPPLY MALFUNCTION REPLACED M737 POWER SUPPLY AND TEST FOUND L323 AND L1049 EXIT SIGN WORK NORMAL AS PER DWG N0542-D73 REV.B FIM 33-51 FAULT TREE 812 REV.139
